# SDR SWAA2023021690832

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR0SION AFT CARGO TRACK TIE BS787; BS 787+3 LBL18<[01] PARTIAL STEP 1 AND 2;[02] VERIFIED CORRECTIVE ACTION ITEMS; OK FOR CHEMICAL CONVERSION AND PRIMER.;[03] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON AFT CARGO TRACK TIE BS787; BS 787+3 LBL18.- IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-80;[04] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
